Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2127 Publikationen

2005 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2937903
Gruppe 47
Körte M (2005)
In: Deutsche Geschichte im 20. Jahrhundert. Ein Lexikon. Schild A (Ed); Beck'sche Reihe, 1618. München: Beck: 193.
PUB
 
2005 | Lexikoneintrag | PUB-ID: 2937902
Trümmerliteratur
Körte M (2005)
In: Deutsche Geschichte im 20. Jahrhundert. Ein Lexikon. Schild A (Ed); Beck'sche Reihe, 1618. München: Beck: 213.
PUB
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1602297
A region and contour based technique for automatic detection of tomato roots in minirhizotron images
Erz G, Veste M, Anlauf H, Breckle S-W, Posch S (2005)
Journal of Applied Botany and Food Quality -Angewandte Botanik 79(2): 83-88.
PUB | WoS
 
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937649
„Un petit sac“. Sebalds Figuren zwischen Sammeln und Vernichten
Körte M (2005)
In: Sebald. Lektüren . Atze M, Loquai F (Eds); Eggingen: Ed. Isele: 176-194.
PUB
 
2005 | Blogbeitrag | Veröffentlicht | PUB-ID: 2937548 PUB
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1863436 PUB | PDF | DOI
 
2005 | Rezension | Veröffentlicht | PUB-ID: 1914678 PUB
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605208
Strong solutions of stochastic equations with singular time dependent drift
Krylov NV, Röckner M (2005)
Probability Theory and Related Fields 131(2): 154-196.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600780
Regularity and global bounds of densities of invariant measures of diffusion processes
Bogachev VI, Krylov NV, Röckner M (2005)
Doklady Mathematics 72(3): 934-938.
PUB | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices
Bernabei S, Röckner M, Yoshida MIW, Albeverio S (2005)
Comptes Rendus Mathematique 341(11): 675-678.
PUB | DOI
 
2005 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1872422
A remark on sets in infinite dimensional spaces with full or zero capacity
Ren J, Röckner M (2005)
In: Stochastic Analysis: Classical and Quantum. Perspectives of white noise theory. Singapore: World Scientific: 177-186.
PUB | Download (ext.)
 
2005 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1874572
PDE Approach to Invariant and Gibbs Measures with Applications
Röckner M (2005)
In: Infinite Dimensional Harmonic Analysis III. Heyer H (Ed); Hackensack, N.J: World Scientific.
PUB | Download (ext.)
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term
Cerrai S, Röckner M (2005)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41(1): 69-105.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872430
Global regularity and bounds for solutions of parabolic equations for probability measures
Bogachev VI, Röckner M, Shaposhnikov SV (2005)
SIAM Theory of Probability and its Applications 50(4): 561-581.
PUB | DOI | Download (ext.)
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1601933
A note on generalized Hessenberg matrices
Elsner L (2005)
Linear Algebra and its Applications 409: 147-152.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2298434
The stable derived category of a noetherian scheme
Krause H (2005)
Compositio Mathematica 141(5): 1128-1162.
PUB | DOI | WoS | arXiv
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603397
Glauber dynamics of continuous particle systems
Kondratiev Y, Lytvynov E (2005)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 41(4): 685-702.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930844
Gegenwart und Zukunft in den eschatologischen Konzeptionen des Kolosser- und des Epheserbriefes
Witulski T (2005)
ZNW. Zeitschrift für die neutestamentliche Wissenschaft 96(3-4): 211-242.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603912
Solving the protein sequence metric problem
Atchley WR, Zhao J, Fernandes AD, Drüke T (2005)
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA 102(18): 6395-6400.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates
Albeverio S, Röckner M, Pasurek T, Kondratiev Y (2005)
In: Interacting Stochastic Systems. Deuschel J-D (Ed); Berlin: Springer: 29-54.
PUB
 

Filter und Suchbegriffe

year=2005

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung